# SDR EIAA990273

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Debonded
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, A FINGER DOUBLER, LOCATED BELOW WINDOW BELT AT STA 718 RIGHT, WAS FOUND DEBONDED.  REMOVED DAMAGED DOUBLER AND INSTALLED NEW FABRICATED REPAIR DOUBLER PER SRM 51-30-2.  (X)
